Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Nonlooseness of nonloose knots

Kenneth L Baker and Sinem Onaran

Algebraic & Geometric Topology 15 (2015) 1031–1066
Abstract

A Legendrian or transverse knot in an overtwisted contact 3–manifold is nonloose if its complement is tight and loose if its complement is overtwisted. We define three measures of the extent of nonlooseness of a nonloose knot and show they are distinct.

Keywords
overtwisted contact structure, Legendrian knots, transverse knots, nonloose knots
Mathematical Subject Classification 2010
Primary: 53D10, 57M27
References
Publication
Received: 21 May 2014
Revised: 18 August 2014
Accepted: 21 August 2014
Published: 22 April 2015
Authors
Kenneth L Baker
Department of Mathematics
University of Miami
1365 Memorial Drive
Coral Gables, FL 33124-4250
USA
Sinem Onaran
Department of Mathematics
Hacettepe University
06800 Beytepe-Ankara
Turkey